MathSciNet Relay Station
MathSciNet bibliographic data
MR2213696 (2007b:37100) 37F10 (37F20 37F35 37F45)
Zakeri, Saeed On biaccessible points of the Mandelbrot set. Proc. Amer. Math. Soc. 134 (2006), no. 8, 2239–2250 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement